BROWSE

Related Researcher

Author's Photo

Bae, Hantaek
School of Natural Science
Research Interests
  • Fluid dynamics, polymeric fluid, kinetic theory

ITEM VIEW & DOWNLOAD

CRITICAL THRESHOLDS IN MULTI-DIMENSIONAL EULER-POISSON EQUATIONS WITH RADIAL SYMMETRY

Cited 2 times inthomson ciCited 2 times inthomson ci
Title
CRITICAL THRESHOLDS IN MULTI-DIMENSIONAL EULER-POISSON EQUATIONS WITH RADIAL SYMMETRY
Author
Wei, DongmingTadmor, EitanBae, Hantaek
Issue Date
2012-03
Publisher
INT PRESS BOSTON
Citation
COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.10, no.1, pp.75 - 86
Abstract
We study the global regularity of multi-dimensional repulsive Euler-Poisson equations in the radial setup. We show that the question of global regularity vs. finite breakdown of smooth solutions depends on whether the initial configuration crosses an initial critical threshold in configuration space. Specifically, there exists a global-in-time smooth solution if and only if the initial configuration of density rho(0), radial velocity R(0), and electrical charge e(0) satisfies R'(0) >= F(rho(0), e(0), R(0)) for a certain threshold F. Similarly, we characterize the critical threshold for global smooth solutions subject to two-dimensional radially symmetric data with swirl. We also discuss a possible framework for global regularity analysis beyond the radial case, which indicates that the main difficulty lies with bounding the spectral gap, lambda(2)(del u) - lambda(1)(del u)
URI
https://scholarworks.unist.ac.kr/handle/201301/16611
URL
http://www.intlpress.com/site/pub/pages/journals/items/cms/content/vols/0010/0001/a004/
DOI
10.4310/CMS.2012.v10.n1.a4
ISSN
1539-6746
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU